Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 8, Pages 547-554
http://dx.doi.org/10.1155/S0161171200000958

Interpolation by multipliers on certain spaces of analytic functions

Department of Mathematics, Shiraz University, Shiraz, Iran

Received 20 March 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Mosaleheh and K. Seddighi, “Interpolation by multipliers on certain spaces of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 8, pp. 547-554, 2000. doi:10.1155/S0161171200000958